# SDR 22AA20090204

- Difficulty date: February 21, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N425MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46999
- Aircraft time: 73,931 hours, 18,169 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Fuse
- Condition: Failed
- Location: Zone 300
- Part time: 66,336 hours, 15,601 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTO PILOT OUT OFF TRIM L/OFF ILLUMINATED APPROACHING TOC.  ALL NECESSARY CHECK LIST PERFORMED.  OBSERVED AUTO PILOT DISENGAGE USING CTL WHEEL PITCH TRIM, ALT TRIM AND MANUAL TRIM HANDLES COULD NOT MOVE STAB TRIM INDICATOR AT ALL.  DUMPED FUEL TO GET BELOW MAX LANDING WEIGHT AND RETURNED BACK TO MIAMI.  REMOVED AND REPLACED HORIZONTAL STABILIZER CHAIN DRIVE UNIT ASSY IAW MM 27-44-05.  INSPECTED JACK SCREW & CHAIN HORIZONTAL STAB FOR ANY DEFECTS WERE NOTED AT THIS TIME; ALSO LUBED SYSTEM IAW MM 12-21-03; OPERATION CHECKED FOUND NORMAL IAW MM 27-44-00.
